# SDR ASAA2023040342714

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,926 hours, 1,122 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAY ON ND. GROUNDED - YES. QRH PROCEDURE PERFORMED.
